MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413180
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 38 of 40.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that 40 out of 90 wafers from a total of 9 market units had off centered starter holes.The products were not used.A photograph depicting the issue was received from the end user.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Batch record review: lot 9k03700 was manufactured on 10/27/2019 in the convex 2pc line with a total of (b)(4).Complaint investigator performed a batch record review on 08/06/2020 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 413180 system application product (sap) material id 1161269 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Returned sample evaluation: photo related to the reported problem is available for evaluation.Investigation summary v.Investigation conclusion: material, method/process, manpower and measurement sections were reviewed, and it is considered none of them interfered on the incidence of the root cause, also, these sections and possible opportunities were previously covered.Based on the investigation findings through revision of the batch records documentation, process observation, personnel interviewed, methodology implemented, the root cause for this failure mode was identified as machine.As observed during this investigation the contributor factors to this failure mode were the following: a) condition of the yamaha arm.B) condition of vision system cameras.C) variance in the materials, cause variation in the placement.This is causing the overall variation 0.6.This accumulation of variation causes the complaint in section 1.To maintain acceptable levels of variation the maintenance for the arm will be improved.And base on the rate of complaints and the variation identify, codes with a rate higher than 10 complaints per million will be block and manufactured on the improve convex 2 pc in building 8a.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10095003
Report Number9618003-2020-11770
Device Sequence Number14299675
Product Code EXE
UDI-Device Identifier00768455124503
UDI-Public00768455124503
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2024
Device Model Number413180
Device Lot Number9K03700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown